Chrissy

Muscle ache/One month tattoo

Recommended Posts

Hey guys, it’s just been one month that I’ve gotten my tattoo and I’m still experiencing muscle ache and very little weakness on my arm when I don’t put lotion on. When I do, only the muscle ache goes away. Is it something I should be concerned about?

Edited by Chrissy

Share this post


Link to post
Share on other sites

Might have beat up the muscle a little bit, when I got my tricep piece done it was sore for a good 3 weeks. If you have access to it, a good unscented lotion with CBD really helped

Share this post


Link to post
Share on other sites
I’m still experiencing muscle ache and very little weakness on my arm when I don’t put lotion on. When I do, I don’t experience this.


Your arm is weaker unless you put lotion on it? This does not sound like a real thing to me.


Sent from my iPhone using Tapatalk

Share this post


Link to post
Share on other sites
2 hours ago, SStu said:

I'm not familiar with this malady. Weakness and lotion shouldn't be related. 

I need to clarify. The muscle ache goes away when I put lotion on, but when I don’t it aches.

Edited by Chrissy

Share this post


Link to post
Share on other sites
2 hours ago, snyderju89 said:

 


Your arm is weaker unless you put lotion on it? This does not sound like a real thing to me.


Sent from my iPhone using Tapatalk

 

I need to clarify. The muscle ache goes away when I put lotion on, but when I don’t it aches.

Share this post


Link to post
Share on other sites
1 hour ago, Chrissy said:

I need to clarify. The muscle ache goes away when I put lotion on, but when I don’t it aches.

does the lotion you are using have lidocaine or some type of topical pain reliever ?

Share this post


Link to post
Share on other sites
2 hours ago, snyderju89 said:


I stand by my original comment.


Sent from my iPhone using Tapatalk

I’m not sure what to say then. It is what it is.

Share this post


Link to post
Share on other sites
1 hour ago, Dan said:

does the lotion you are using have lidocaine or some type of topical pain reliever ?

I used Cetaphil for almost 3 weeks and switched to Lubriderm recently. They both don’t have Lidocaine 

Share this post


Link to post
Share on other sites
2 hours ago, snyderju89 said:


I stand by my original comment.


Sent from my iPhone using Tapatalk

Unless I’m not explaining it correctly, that’s a different story. Either way, it’s still aching after a month and wondering if I should be concerned.

Share this post


Link to post
Share on other sites
26 minutes ago, oboogie said:

Yeah. It's nothing to do with lotion.

I’m not concerned so much about the lotion. It’s still aching after a month is what I’m saying and wondering if I should be concerned about it.

Share this post


Link to post
Share on other sites
3 hours ago, SStu said:

probably has nothing to do with the tattoo, either. 

I was told it’s probably an allergic reaction to the ink. I’m going to wait it out for another month and go from there.

Share this post


Link to post
Share on other sites
2 hours ago, tsuk said:

You need to be more specific about that ache but i dont really see how it can be related to the tattoo

It just hurts, but it’s more deeper. It comes and goes, never consistent. Usually when I wake up or go to bed when I haven’t washed it yet or have put lotion on. Sometimes it still gets irritated. According to my artist, it has healed nicely. I’m wondering if it’s an allergic reaction or the way I would position my arm when I would sleep for the past month to avoid damage to the tattoo. Sorry, I really don’t know how to explain it properly 

Share this post


Link to post
Share on other sites
On 9/21/2019 at 1:46 PM, Chrissy said:

I was told it’s probably an allergic reaction to the ink. I’m going to wait it out for another month and go from there.

I've had an allergic reaction to tattoo ink. It didn't cause any ache. It caused an infection and all the color fell out.

Share this post


Link to post
Share on other sites
5 hours ago, oboogie said:

I've had an allergic reaction to tattoo ink. It didn't cause any ache. It caused an infection and all the color fell out.

I see, that is what my artist told me. Is it still in the healing process? Is it healing slow? Because it’s still hurting after a month and it hurts a lot more when I don’t wash it or put lotion on. The pain comes and goes. Usually when I wake up or go to bed and it sometimes gets irritated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.